# SDR AALA200800101

- Difficulty date: January 19, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 37,365 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRT - EMERGENCY LIGHT AT FIRST CLASS FORWARD CLOSET MISSING LENS.   REPLACED LENS FOR EMERGENCY LIGHT AT FIRST CLASS FORWARD CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
